# SDR IXXA9685

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL-DFW - THE FLIGHT CREW NOTED A FAINT SULPHUR LIKE ODOR PRESENT AT TIMES IN COCKPIT, POSSIBLY COMING FROM THE COCKPIT LIGHTING.  ON THE GROUND IN DFW, THE COCKPIT LIGHTS WERE OPERATED AND INSPECTED.  THE COCKPIT LIGHTING SYSTEMS OPERATED NORMALLY AND DID NOT PRODUCE AN ODOR.  (M)
